# SDR ASAA2016061317358

- Difficulty date: June 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,518 hours, 47,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN RADIUS STRINGER 14R AT BS 277.  ACFT GROUNDED.  REMOVED AND REPLACED THE DAMAGED INTERCOSTAL IAW SRM 51-40-02-0G-0.
